Bulletin of the Section of Logic 13/4 (1984)


  1. Authors:
    Tomasz FURMANOWSKI

    Title:
    On complete bundless of locally valid identities

    Pages:
    202-206
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Martin W.BUNDER

    Title:
    Conjunction without conditions in illative combinatory logic

    Pages:
    207-213
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Andrzej SENDLEWSKI

    Title:
    Topological duality for Nelson algebras and its application

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Teodor STEPIEN

    Title:
    The sufficient and necessary condition for Tarski's property in Lindenbaum's extensions

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Wojciech SUCHON

    Title:
    An elementary method of determining the degree of completeness of n-valued Lukasiewicz propositional calculus

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Balazs BIRO

    Title:
    On isomorphic but not lower-base-isomorphic cylindric set algebras

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Michael A.McROBBIE and Nuel D.BELNAP Jr.

    Title:
    Proof tableau formulations of some first-order relevant ortho-logics

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    Urszula WYBRANIEC-SKARDOWSKA

    Title:
    On the axiomatic systems of syntactically-categorial languages

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  9. Authors:
    Grzegorz BRYLL and Katarzyna HALKOWSKA

    Title:
    Slupecki's fragmentary systems

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  10. Authors:
    Boguslaw WOLNIEWICZ

    Title:
    A topology for logical space

    Pages:
    -
    File:
    bibtex
    Abstract ( + )